MAUDE Adverse Event Report: TERUMO CORP. SINGLE USE GUIDEWIRE

TERUMO CORP. SINGLE USE GUIDEWIRE
Model Number G-240-2527S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a part of the guidewire broke off into the patient during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) procedure.The broken wire was removed, and the procedure was completed with the same device.The procedure and anesthesia were extended by approximately 5 minutes.There were no reports of patient harm.

Brand Name
SINGLE USE GUIDEWIRE
Common Device Name
SINGLE USE GUIDEWIRE
Manufacturer (Section D)
TERUMO CORP.
44-1, 2-chome, hatagaya
shibuya-ku, tokyo 151-0 072
JA  151-0072
MDR Report Key20566474
Report Number2429304-2024-0000451
Device Sequence Number12645306
Product Code OCY
UDI-Device Identifier04953170282744
UDI-Public04953170282744
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/30/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-240-2527S
Device Lot Number43K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2024
Event Location Hospital
Date Report to Manufacturer10/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown